# SDR IPXA2021062570961

- Difficulty date: May 27, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Part number: 22151255433
- Part serial: PW311
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 ENGINE L/H T/R LOWER BIFURCATION ASSY STRUCTURE IS CRACKED.REPAIRED CRACKED 31 ENGINE L/H T/R LOWER BIFURCATION ASSY STRUCTURE IAW VT-SAA EA 011-7830-01-A9169 REV. IR AND UPS EO MD11-7830-80639-A. (MINOR)
